# SDR DALA2025092306944

- Difficulty date: September 20, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 84,492 hours, 33,695 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3L KNUCKLE KNOCKER GETS STUCK WHEN ARMING DOOR, WILL NOT POP OUT.  FOUND KNUCKLE KNOCKER PLACARD DAMAGED KEEPING IT FROM DEPLOYING. REMOVED PLACARD AND KNOCKER OPS CK NORMAL. (7645584)
